Jump to content

Inbetween

Senior Member
  • Content Count

    460
  • Joined

  • Last visited

  • Days Won

    3

Everything posted by Inbetween

  1. I came off Paxil after 9 months on it and it took weeks-months for the side effects to go away. I would talk to your doc about switching to another SSRI that doesn't have any dangers with pregnancy. Tapering from one SSRI to another tends to keep withdrawl symptoms away. And congrats on the happy turn around in life. You don't need anyone that will run at first sight of health issues.
  2. You should get your glucose levels checked before starting and then every so often since abilify can raise then to diabetic levels. Call your doctor.
  3. Celexa pooped out exactly at 10 years and I had a major relapsed that ended in divorce. Try something else now, there are many meds. Take care!!
  4. I was on celexa for 10 years. It worked great for my depression and anxiety. I too had the same delay issue with sex. However the last 2 years I started also getting ED. I ended up relapsing and switching meds, now on wellbutrin. However 5 years after celexa I still have ED and many docs can't figure it out. I'm 42. The ED was one reasons of my divorce of a 16 year marriage. Long story short, if you don't need to be on meds, Don't be! There can be serious side effects that might be permanent. However in my case, I can't function without them so sexual side effect is just the high cost of being able to live.
  5. I'd check in with your pdoc. You might just need a few days off to adjust. I haven't been on effexor but on ssris I have experience bad dose increase start up issues that do go away. Good luck.
  6. Hope all is well Waffles!

  7. Possible, but abilify is also used to treat bipolar and I don't think it would trigger it. I do know that ssri alone can trigger mania I'm polar. How are you feeling now?
  8. Yes, it worked for me but got off the abilify due to rise of blood sugar. Just on wellbutrin now. Any reason not to try wellbutrin and then add abilify if needed?
  9. Well after 10 years it stopped working and I relapsed, got on other meds, so I never withdrew.
  10. Was on it for a decade, had a slight ringing. Stopped it a few years ago, and the ringing did go away fairly quick, maybe within a month or two?
  11. So I felt good on them (add on to zoloft then wellbutrin, for depression). Spiked my blood sugar and cholestorol. Took a while to get off, I would go into a depression about a week after stopping. Tapered way down to 1/2 every other day. Been off them for maybe a month. They have a long half life, so it takes a while to get out of your system. Also supposed to just cold turkey since the withdrawl out of your system is so prolonged. Supposed.
  12. Miss you. Hang in there things are not as bad as they might seem. 

  13. I found the best thing was to join our Chat. There's usually someone/many on during the evening. We are all really nice and will chat about anything you want to. Feel free to message me also!
  14. Im pretty much in the same boat- 41, single. I was married for 16 years and am used to living with someone, so it gets really lonely sometimes. Meetup and Facebook local groups (There's a local Sci-Fi group I found and stayed with). Maybe coworkers? Basically I work during the week, and play video games in the evening. Weekends get boring. Been hanging out with a coworker once in a while.
  15. No i wasnt eating like that before my blood tests in January. I have been since then. I have lost weight in that short time even.
  16. So im getting off abilify because it raised by blood sugar and cholesterol. Its been 21 days. Im having depression and anxiety. I dont see my pdoc for 2 more months. She recommended that i get back on the abilify, but i was hoping that thos would go away and get better. I dont know when to call it done and get back on the abilify vs toughing it out and waiting.
  17. Headaches are common start up side effects but often go away after your body gets used to the med, maybe 4-6 weeks or more.
  18. In my experience a few weeks shouldnt matter, but a few months, i had slight withdrawls and tappered. A lot of not being able to sleep and anxiety coming back.
  19. I dont see her until first part of may but can check in via portal anytime.
  20. So i have been off the abilify for 20 days. The 14th i had a serious depression episode. Today i woke with anxiety like i havent had in years. The past two weeks ive had head pressure that makes me dizzy and wont go away. My pdoc wants me back on the abilify since i was stable on it. I am scared of diabetes and high cholestoral which it caused. Not sure what to do. Panicking.
  21. Cant really give medical advice here, but you usually need to titrate up on antidepressants due to side effect. See if there is a backup pdoc for your pdoc while he is gone.
×
×
  • Create New...